# SDR 96ZZZX4766

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICKL
- Make and model: Boeing 737-2P6
- Aircraft serial: 21356
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indicator
- Part number: SEL0C19E
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT ON TAKEOFF ROLL AT APPROXIMATELY 80 KTS WHEN NR 1 EGT CLIMBED TO RED BAND, CREW REJECTED TAKEOFF AND RETURNED TO GATE.  FOUNT NR 1 EGT INDICATOR BAD AND REPLACED.  NR 1 EGT INDICATOR WAS SENT OFF FOR REPAIR AND RETURNED FOR INSTALLATION.
